Local representations of quartic splines
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 63-78
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1997_36_1_a6,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Local representations of quartic splines},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {63--78},
year = {1997},
volume = {36},
number = {1},
mrnumber = {1620525},
zbl = {0958.41005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a6/}
}
Kobza, Jiří. Local representations of quartic splines. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 63-78. http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a6/